Breaks
EV Norman Hébert (2nd Floor)
EV Atrium
H110
MB Atrium & MB 3.130
MB Multiple locations
MB S2.210
MB CD (Conference Centre, 9th Floor)
MB AB (Conference Centre, 9th Floor)
MB S2.115
MB EFG (Conference Centre, 9th Floor)
MB 2.210
MB 3.430
MB 3.270
MB 2.270
MB 1.210
MB 3.210
MB Atrium
LB Atrium
 
8:00 AM
                                     
                                     
                                     
8:15 AM
                                     
                                     
                                     
8:30 AM
                                     
                                     
                                     
8:45 AM
                                     
                                     
                                     
9:00 AM
                                   
                                   
                                   
9:15 AM
                                   
                                   
                                   
9:30 AM
                                   
                                   
                                   
9:45 AM
                                   
                                   
                                   
10:00 AM
     
Cathleen Kneen Award
10:00 AM (30 minutes)
                             
                                   
                                   
10:15 AM
                                   
                                   
                                   
10:30 AM
       
Coffee break
10:30 AM (30 minutes)
                           
                                   
                                   
10:45 AM
                                   
                                   
                                   
11:00 AM
         
Working Groups to Activate Change
11:00 AM (1 hour 30 minutes)
Working Group - Open space
11:00 AM (1 hour 30 minutes)
Working Group - Labour and Human Rights
11:00 AM (1 hour 30 minutes)
     
               
               
11:15 AM
               
               
               
11:30 AM
               
               
               
11:45 AM
               
               
               
12:00 PM
               
               
               
12:15 PM
               
               
               
12:30 PM
Sunday Lunch - EV Atrium
12:30 PM (1 hour)
                           
Sunday Lunch - LB Atrium
12:30 PM (1 hour)
 
                             
                             
12:45 PM
                             
                             
                             
1:00 PM
                             
                             
                             
1:15 PM
                             
                             
                             
1:30 PM
                             
The Wrap
1:30 PM (1 hour)
     
                                   
                                   
1:45 PM
                                   
                                   
                                   
2:00 PM
                                   
                                   
                                   
2:15 PM
                                   
                                   
                                   
2:30 PM
                             
FSC's Annual General Meeting
2:30 PM (1 hour)
     
                                   
                                   
2:45 PM
                                   
                                   
                                   
3:00 PM
                                   
                                   
                                   
3:15 PM
                                   
                                   
                                   
3:30 PM
                                     
                                     
                                     
3:45 PM
                                     
                                     
                                     
4:00 PM